# SDR COEA2009102104919

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 25,896 hours, 33,364 cycles
- Engine: Pwa PW120
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 25,388 hours, 26,855 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN:  WHEN CLIMBING TO CRUISE PWR NR 2 ENG TORQUE BECAME ERRATIC WITH PWR CHANGES.  CREW NOTICED THE RT ENGINE APPEARED TO BE SURGING OUT OF CONTROL.  PILOT ELECTED SHUTDOWN NR 2 ENG.   NO EMERGENCY WAS DECLARED.  T/S FOUND CONNECTOR FOR TSC, ECU, HMU AND ENGINE OILY AND LOOSE.  REMOVED, CLEANED AND RE-INSTALLED CONNECTOR AND REPAIRED BROKEN WIRE.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
